# SDR ASAA2023080244399

- Difficulty date: August 2, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 35,061 hours, 10,857 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EARLY IN TAKEOFF ROLL LNAV &VNAV DISCONNECTED. BOTH WERE RE-ENGAGED AT ABOUT 500FT AND WORKED NORMALLY FOR REMAINDER OF FLIGHT. GROUNDED - YES. PERFORMED FIM 34-61 TASK 834. OPS TEST CHECKS GOOD. OK FOR SERVICE.
